advertisement
Question
Posted by: Chara | 2012/09/25

Bleeding

Hi there

I stopped using contraceptive about 4 months ago, had 3 normal periods but now 20 days into my cycle I started bleeding again.

Should I be worried? What could be the cause of this

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you wait and see what happens next month. AN occasional 'abnormal' period is not uncommon.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/09/28

I would suggest that you wait and see what happens next month. AN occasional 'abnormal' period is not uncommon.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement